[mage lang=”en|es|fr|en” source=”flickr”]isagenix shake days[/mage]
Isagenix question – Natural Accelerator and shakes. PLEASE HELP?
I started my precleanse shake days for the Isagenix 9day program.
I took my first shake at 730am and downed a Natural Accelerator with it. About an hour later, while I was at work, I felt a very sharp pain in the pit of my stomach. My eyes started to water, I could barely stand up straight…and my vision was slightly affected — I was “seeing stars” for about an hour!
I’m not sure if this is from the natural accelerator. has anyone experienced this from taking this pill? I’m terrified of taking it again but I want to continue the program.
Also-when is too late to have a shake for dinner?
It is highly unlikely that the Accelerator had anything to do with the stomach pain, short of an allergic reaction of some kind.
I’ve worked with many cleansers throughout the US and have not heard of this as a side effect. I also checked with my support team and no one else had either (that’s comparing notes with 1000’s of cleansers).
Have you spoken with your cleanse coach yet? This is the person your purchased from.
The shake generally replaces your evening meal. Ideally you should have a timing sheet for each day of the program, this should include a time to check in with your coach and support team. This timing sheet will provide you with details as to when to take the shake etc….. If you don’t have one, please e-mail me directly and I’ll be happy to help out. The program is really pretty amazing and works much better with trained support. (firstname.lastname@example.org) Note there is no charge for the coaching and support, it’s a bit of “pay back” for the wonder results I had with the program.
Good Luck and Happy Cleansing!
Day 5 of your 11 day isagenix cleanse – Shake meal shake day 1